Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i1.10
8 pages

Analysis and Synthesis of a Certain Class of Nonlinear Uncertain Control Systems Under Bounded Disturbances

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine
Alexey V. Kuntsevich
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

RÉSUMÉ

The paper concerns analysis and synthesis of optimal control systems for a certain class of nonlinear plants under uncertainty conditions with respect to both the plant parameters and uncontrolled bounded disturbances. Plants under consideration can be roughly classified as the catena of a nonlinear saturation-type subsystem and a linear one. It is assumed that the exact type of nonlinear function as well as the exact parameter values for the linear part describing the plants are unknown and the only their set-membership estimates are given. The performance of the introduced class of control systems over an infinite time interval is analyzed numerically by calculating the radius of a minimal invariant set.


Articles with similar content:

Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich
Synthesis of Adaptive Functional Optimal Control Systems (Strong Adaptive Systems)
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Vsevolod M. Kuntsevich
Robust Stabilization and Evaluation of the Performance Index of Nonlinear Discrete Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Alexey G. Mazko , Lyudmila V. Bogdanovich
Discrete Optimal Control of Descriptor Systems with Variable Parameters
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Larisa A. Vlasenko, Mikhail F. Bondarenko, Anatoliy G. Rutkas
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich